# SDR 2000UALA00825

- Difficulty date: December 25, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Aircraft time: 63,843 hours, 36,587 cycles
- Engine: Pwa JT8D15
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: 7274213
- Condition: Failed
- Location: Winshield Heat
- Component: 7274213
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO LAS DUE TO LOSS OF WINDSHIELD HEAT.  *S/D*  AIRCRAFT EXPERIENCED CONTINUED CIRCUIT BREAKER OPENING AFTER NUMEROUS MAINTENANCE ACTIONS WHICH REPLACED THE WINDOW HEAT CONTROL UNIT, WINDSHIELD, AND CONTROL CIRCUIT BREAKER.  CIRCUIT BREAKER C655 WAS REPLACED AT THE LATEST OCCURRENCE (1-27-01).
